MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift checks, the autopulse platform (sn (b)(6)) keeps displaying user advisory (ua) 45 (not at "home" position after power-on/restart).The customer attempted to clear the advisory message by returning the driveshaft to "home" position, following the administrative menu more than once.However, the ua45 appears again the day after it is cleared.No patient involvement.
 
Additional Manufacturer Narrative
D9 (returned to manufacturer) was updated.H4 (device manufacture date) was updated.The reported complaint that the autopulse platform (sn (b)(6)) displayed user advisory (ua) 45 (not at "home" position after power-on/restart) was confirmed in the archive data and during functional testing.The root cause of the ua45 advisory message was that the driveshaft was not in "home" position, most likely attributed to unintended user error.Upon visual inspection, no physical damage was observed.The archive data review indicated multiple ua45 advisory messages around the reported event date, confirming the customer's reported complaint.A user advisory is normally a clearable error message, and it is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse® resuscitation system model 100 user guide, if the driveshaft is not at its home position when the autopulse is powered on, a user advisory (45) will occur.This user advisory will persist until the driveshaft is returned to its home position.To clear a user advisory (45), pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its home position), and then restart.Preliminary functional test failed as the autopulse platform displayed a ua45 advisory message upon powering up, confirming the reported complaint.The driveshaft was rotated to "home" position to remedy the ua45 advisory message.Subsequently, the autopulse platform successfully passed multiple run-in tests.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18414838
Report Number3010617000-2023-01092
Device Sequence Number2748501
Product Code DRM
UDI-Device Identifier00849111001113
UDI-Public00849111001113
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/07/2023
07/22/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/02/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown